# SDR COMA0660442

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 28,734 hours, 26,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5233 - FIRST 5 ROWS OF FLOOR TRACK EMERGENCY LIGHTING INOPERATIVE.  REPLACED THE FIRST SECTION OF FLOOR TRACK LIGHTING STRIP.
